# SDR CALA9801748

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE 2 INCH CRACKS ON NR 1 ENGINE PYLON INTERNAL WEB AT STA 1065.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS INSTALLED IAW SRM 51-10-3 AND 54-01, FIGURE 2.
